MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 7/25/2023, it was reported by a facility representative via sems that an ar-3210-0029 4k synergyuhd4 bb camera head got hot and overheated during a procedure.It was discovered during a case that the patient got a burn mark/spot due to the camera/cord being too hot, not indicated as to where on the patient.They were not sure if it was the camera cord or the camera itself that was having issues.This occurred during use in an unspecified procedure.Additional information has been requested.On 8/2/2023, the facility representative stated the following information via email: this occurred during a left knee acl reconstruction procedure on (b)(6) 2023.The severity of the patient's burn was 1st degree, the staff did not obtain any burns.It was determined that when completing the case, the camera head did not overheat, but the blue light cord did, an ar 3240 -5027 fused light cable with lot number wo178440.The procedure was completed successfully, and there was no other impact reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
(no problem found) the evaluation did not identify any issues relevant to the reported event.

Brand Name
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17606150
Report Number1220246-2023-07603
Device Sequence Number6139351
Product Code GCJ
UDI-Device Identifier00888867216570
UDI-Public00888867216570
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Device Catalogue NumberAR-3210-0029
Device Lot Number10204885
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown